MathSciNet Relay Station
MathSciNet bibliographic data
MR1215621 (94c:47081) 47H10 (47H04 54C60 54H25)
Cubiotti, Paolo Some remarks on fixed points of lower semicontinuous multifunctions. J. Math. Anal. Appl. 174 (1993), no. 2, 407–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement